# SDR I5PA2023121178801

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,169 hours, 25,584 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: GM71845
- Part serial: 2920
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT. NO: MGE300. ESI - LH ENG REV CONT STATUS MSG ON MEL. REPLACED LHIB TR LVDT PER APPLICABLE AMM. CLEARED DMI.
